# SDR SWIA200414128

- Difficulty date: November 20, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 1,649 hours, 1,026 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0452
- Condition: Malfunctioned
- Location: Slat/Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS HALFSPEED STATUS MESSAGE.  REMOVED AND REPLACED NR 1 SFECU IAW CRJ700 MM 27-51-05.  OPERATIONAL CHECK GOOD.
